# SDR ABXR2020022140003

- Difficulty date: February 17, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T022319
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR UPPER CORD CORRODED AROUND RIVET .013" MATERIAL REMOVED , FOUND TO OUT OF LIMITS. REPAIRED PER AMES ENGINEERING DOCUMENT REA 47396REA01.
